# SDR 2005UALA00921

- Difficulty date: August 30, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 25,014 hours, 9,301 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD EMERG LIGHT BATTERY PACK LOW.  FAILED 3SVC LIGHT TEST.  REPLACED FWD EMERG LIGHT BATTERY.
